Journal of Lie Theory, Vol. 10, No. 2, pp. 435-441 (2000)

Lie Algebras of Least Cohomology

Grant Cairns and Gunky Kim

School of Mathematics
La Trobe University
Melbourne, Australia 3083

Abstract: We classify those finite dimensional Lie algebras, over a field $\k$ of characteristic zero, whose cohomology with trivial coefficients has dimension 2. We show that the only such algebras are the 3-dimensional simple algebras and the semi-direct products $\n\rtimes_\phi \k$, where $\n$ is a nilpotent Lie algebra and $\phi\colon\n\to \n$ is a derivation which induces a non-singular map in each cohomology space $H^i(\n)$, for $i>0$.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000--2001 ELibM for the EMIS Electronic Edition